# SDR R61A201207140364

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 14,296 hours, 11,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT RIGHT FLOOR SUPPORT BEAM AT FRAME 86 TO 87 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT FLOOR SUPPORT BEAM IAW EMB SRM 51-41-00, 51-43-00, 51-40-02 51-42-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
